# SDR UPS98825498

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Gouged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD PAX DOOR OPENING, TOP AFT CORNER, METALIC SEAL GOUGED WITH ROUGH, JAGGED EDGES.  REMOVED DAMAGED AREA UPPER AFT CORNER L-1 DOOR.  REMOVED FASTENERS FABRICATED DOUBLER AND TRIPLER AND INSTALLED IAW DC8 SRM 53-2-0, 51-1- 11, 51-1-8 Z9 ALODINED AND PRIMED TIMCO REO- 04O52.
